Results 1 to 3 of 3
Help about MUCINEX D
  1. #1
    jem999 is offline New Member
    Join Date
    Mar 2009
    Posts
    2

    Default Help about MUCINEX D

    Hi,

    I was having nasal congestion and cough so I thought of taking Mucinex D. I felt sleepy and hungry at the same time but I just slept. When I woke up I felt like my ears were ringing and my heartbeat went faster. I felt like I was going to pass out. I immediately got something to eat and drink and started to feel better. I won't take Mucinex D anymore but what do you think about this situation?

    Thanks,
    Jem

  2. #2
    Join Date
    Feb 2009
    Location
    MO
    Posts
    64

    Default

    Not terribly uncommon, it is from the D part standing for pseudoephedrine. It is stimulatory for the CNS which cause restlessness, tremors, heart beating out of your chest, increased blood pressure, etc. SOme people are more sensitive to it than others. If it is bothersome then maybe take a PE product which is phenylephrine and lower grade or less potent decongestant. This is why "D" products should not be take by people with uncontrolled high blood pressure.
    ---I answer questions to the best of my ability, but with always limited knowledge of the patient's situation and no ability to see your chart or full medical history my advice is limited and should also be confirmed with your own doctor/pharmacist/etc. Also, I do not promote following my advice without proper approval from your doctor either--

    Dr. B

  3. #3
    jem999 is offline New Member
    Join Date
    Mar 2009
    Posts
    2

    Default Thank you

    Thank you for that useful information. I stopped taking that medicine and I was fine. Thanks for your help.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22